Следене
Shouchuan Hu
Shouchuan Hu
Потвърден имейл адрес: missouristate.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
24102013
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
24082013
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
24082013
Multiple positive solutions of some boundary value problems
LH Erbe, SC Hu, HY Wang
Journal of Mathematical Analysis and Applications 184 (3), 640-648, 1994
4391994
Integral equations arising in the kinetic theory of gases
S Hu, M Khavanin, WAN Zhuang
Applicable Analysis 34 (3-4), 261-266, 1989
2511989
Handbook of Multivalued Analysis: Applications
S Hu, NS Papageorgiou
Springer-Science+ Business Media, 2000
1622000
Differential equations with discontinuous right-hand sides
S Hu
Journal of Mathematical Analysis and Applications 154 (2), 377-390, 1991
721991
Conditionally positive definite functions and Laplace-Stieltjes integrals
K Guo, S Hu, X Sun
Journal of approximation theory 74 (3), 249-265, 1993
701993
Periodic boundary value problems for second order impulsive differential systems
S Hu, V Lakshmikantham
Nonlinear Analysis: Theory, Methods & Applications 13 (1), 75-85, 1989
681989
On the stability of double homoclinic and heteroclinic cycles
M Han, S Hu, X Liu
Nonlinear Analysis: Theory, Methods & Applications 53 (5), 701-713, 2003
642003
Generalizations of Browder’s degree theory
SC Hu, NS Papageorgiou
Transactions of the American Mathematical Society 347 (1), 233-259, 1995
641995
MULTIPLICITY OF SOLUTIONS FOR PARAMETRIC -LAPLACIAN EQUATIONS WITH NONLINEARITY CONCAVE NEAR THE ORIGIN
S Hu, NS Papageorgiou
Tohoku Mathematical Journal, Second Series 62 (1), 137-162, 2010
592010
On the existence of periodic solutions for nonconvex-valued differential inclusions in 𝐑^{𝐍}
SC Hu, NS Papageorgiou
Proceedings of the American Mathematical Society 123 (10), 3043-3050, 1995
581995
Impulsive differential systems and the pulse phenomena
S Hu, V Lakshmikantham, S Leela
Journal of Mathematical Analysis and Applications 137 (2), 605-612, 1989
581989
Convex solutions of boundary value problems arising from Monge-Ampere equations
S Hu, H Wang
Discrete and Continuous Dynamical Systems 16 (3), 705, 2006
472006
Handbook of Multivalued Analysis. Vol. I. Theory, vol. 419 of
S Hu, NS Papageorgiou
Mathematics and its Applications, 1997
461997
Periodic boundary value problems for systems of first order impulsive differential equations
DD Bainov, SG Hristova, S Hu, V Lakshmikantham
Differential and Integral Equations 2 (1), 37-43, 1989
451989
On the topological regularity of the solution set of differential inclusions with constraints
SC Hu, NS Papageorgiou
Journal of differential equations 107 (2), 280-289, 1994
431994
Periodic boundary value problems for integro-differential equations of Volterra type
S Hu, V Lakshmikantham
Nonlinear Analysis: Theory, Methods & Applications 10 (11), 1203-1208, 1986
401986
Nonlinear Neumann equations driven by a nonhomogeneous differential operator
S Hu, NS Papageorgiou
Communications on Pure and Applied Analysis 10 (4), 1055-1078, 2011
312011
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20